brown mucus in the morning

I`ve had to stop cpni on december after being 3 months on it for my asthma.I had some kidneys problems but I got better now and back on the protocol. I used NACi when i stopped.

The problem since I stopped is I wake up in the morning coughing very thick glue-like green mucus everyday. After Icough 3 table spoons of it, my lung is clear and I can breathe again. After I sleep, it comes back in the morning . I`ve been like this for a month. I started cpn protocol back today. What am  I experiencing?

cleanlungs,

Green mucous is WBCs (neutrophils). They are not actually white. You might have an opportunistic infection like mycoplasma that the current antibiotics only have a modest effect on. I hate to advise you as there are so many possibilities and my advice is as likely to be wrong as right but if it were me I would take a 10 day course of levaquin and see if that knocks this down. Levaquin is really effective against most of the pathogens that can cause the symptoms you describe.

- Paul

Levaquin generally cleared up my green mucous within 24 hours.  NACi is good at reducing / preventing mucous build-up in the lungs so that will help you clear out, too, in conjunction with the proper antibiotic.  Mucinex is also helpful.

Started CAPi for Cpni on 11/14/10 - Per my doctor, paused Abxi 5/18/13 - NACi, T3, St Johns Wort, B-complex, Vit C, Vit D3 (8,000/day), Vit E, Astragalus, Chlorella, Chelation with Alpha Lipoic Acid">i. Started Buhner protocal (2nd edition) on 8/30/16.

Brown Mucus in the Morning

Sounds like a Rock Group 

DAILY:  NACi 2400MG , DHEAi sublingual , vit D3 , multi vits,./ Three times  a week: B12 injections (Hydroxycobalamin). Deer antler./  Once every few months methyl B12 Methyl injections

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.